# SDR N93A13052008

- Difficulty date: May 13, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N477QS
- Make and model: Gulstm GIV
- Aircraft serial: 1377
- Aircraft time: 8,266 hours, 4,045 cycles
- Engine: Rroyce SPEY51114
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING FAILED (3) TIMES DURING TAXI. MAINT PERFORMED FUNCTIONAL CHECKS AND CREW PERFORMED TAXI CHECK, UNABLE TO DUPLICATE.
